# SDR SWAA2015032037671

- Difficulty date: March 13, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 27,917 hours, 16,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD SKIN CRACKED AT BS 540, STRINGER 22R, 2ND HOLE FROM TOP ON AFT ROW.  REPAIRED CHORD IAW EA.
